# SDR HALA20251027328

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 61,324 hours, 9,704 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 43,977 hours, 7,018 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - RH T/R #1 LATCH HANDLE ASSY DAMAGED. REMOVED AND REPLACED RH T/R #1 LATCH HANDLE ASSY PER AMM 78-32-45. OPS CHECK GOOD, A/C OK FOR SVC.
